Journal article icon

Journal article

Mathematical modelling of tumour acidity.

Abstract:
Acid-mediated tumour invasion is receiving increasing experimental and clinical attention. Previous models proposed to describe this phenomenon failed to capture key properties of the system, such as the existence of the benign steady state, or predicted incorrectly the size of the inter-tissue gap. Here we show that taking proper account of quiescence ameliorates these drawbacks as well as revealing novel behaviour. The simplicity of the model allows us to fully identify the key parameters controlling different aspects of behaviour.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1016/j.jtbi.2008.08.002

Authors


Smallbone, K More by this author
Gatenby, RA More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More from this funder
Funding agency for:
Maini, PK
Publisher:
Elsevier Publisher's website
Journal:
Journal of theoretical biology Journal website
Volume:
255
Issue:
1
Pages:
106-112
Publication date:
2008-11-05
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
URN:
uuid:1dd7f43c-92b2-460c-b99a-c222a7eb598e
Source identifiers:
29637
Local pid:
pubs:29637

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP